A note on some new soft structures

Abdelghani Taouti, Waheed Ahmad Khan

Abstract


Recently, soft rings have been introduced in the literature and have taken part in the growing soft set theory. In this note we introduce some new soft structures: soft integral domains and soft fields. In addition, we also introduce soft rings of fractions (quotients of soft rings).

Full Text: PDF

How to Cite this Article:

Abdelghani Taouti, Waheed Ahmad Khan, A note on some new soft structures, Journal of Mathematical and Computational Science, Vol 4, No 3 (2014), 522-530

Copyright © 2014 Abdelghani Taouti, Waheed Ahmad Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS